# SDR SWIA95582

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Line
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED IN FLIGHT, 16000 FT.  PRESSURE FLUCTUATION BETWEEN 27 TO 22 PSI.  ALL OTHER INDICATIONS WERE NORMAL.  ANTI-ICE WAS SELECTED ON PRIOR TO LOW OIL PRESSURE READ OUT.  WHEN PRESSURE WAS STEADY AT 22 PSI, ENGINE WAS SHUTDOWN.  ENGINE OIL TEMPERATURE STAYED NORMAL.  TIGHTENED LOOSE SCAVENGE LINE AT TAIL PIPE AREA, SERVICED ENGINE WITH OIL AND RAN ENGINE.  OPS CHECKS AND LEAK CHECKS GOOD.
